# SDR DHL2007740536

- Difficulty date: June 16, 2007
- Submitted: June 16, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK REF N/R 053895, NOSE SECTION STR 24L BS305 SHOWS CORROSION SEEN FROM LT TRUNNION ACCESS AREA.  ACTION CUT-OUT DAMAGED SECTION OF STRINGER DIM 6 3/8" LENGTH, FABRICATED REPAIR FILLER FROM BAC 1498-137 PO 4496178 DIM 6 5/8 REPAIR U CHANNEL FROM BAC1493-412 PO NR 7191256 DIM 13"LENGTH AND REPAIR J ANGLES 2EA FROM 7075-T6 .050 PO NR 9004670 DIM NR 9004670 DIM 13" LENGTH IAW B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT NOSE SECTION STRINGER 24LT BS 305 IAW B727 SRM 53-10-3 FIG1 AND 51-30-2.
